# SDR DL76K050613

- Difficulty date: October 2, 2001
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 10,363 hours, 4,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Part number: 113T22079
- Condition: Migrated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SHIM UNDER THE INBOARD MAIN FLAP, INBOARD TORQUE BOX, BEAM FITTING MIGRATED INBOARD APPROX 0.125 IN.  SHIM WAS INSPECTED UNTIL REPLACEMENT WAS ACCOMPLISHED PER ER/A 381873-14AD REV A CLASSIFICATION WAS CHANGED FROM MINOR TO MAJOR AT ER/A 381873-14AD REV A.
